# SDR HALA9800072

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47726
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Grd Shift Contl
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 530 - HNL - A/C WAS UNABLE TO RETRACT LANDING GEAR AFTER TAKEOFF.  SUSPECT GROUND SHIFT FAILURE.  A/C MADE AN UNEVENTFUL LANDING IN HNL.  ADJUSTED GROUND SHIFT CONTROL MECHANISM, PER M/M 32-231.  (M)
